Swan River Trainings

 

Reiki lll: The Radiant Body

With Michelle Baker
June 23-25, 2017

Dates & Times:
Friday, June 23 – 6:00 – 10:00 PM
Saturday, June 24 – 1:00 – 5:00 PM & 6:00 – 10:00 PM (with a 1 hour break from 5pm-6pm)
Sunday, June 25 – 11:00 am – 3:00 PM

Read full description


 

Ayurveda Yoga Therapist Training

With Michelle Baker
Module 1: July 7th-9th
Module 2: Oct. 13th-15th
Module 3: Feb. 1st-4th

Dates & Times:
Module 1: July 7-9th (16 Hours)
Friday 6-10 PM
Saturday: 1-5 & 6-10 PM
Sunday: 2-6 PM

Module 2: Oct. 13-15 (20 Hours)
Schedule: TBA

Module 3: Feb. 1-4 (24 Hours)
Schedule: TBA

Read full description


 

Reiki l: Clear Thyself, Know Thyself

With Michelle Baker
July 21st-23rd, 2017

Dates & Times:
Friday, 7/21/17 6:00 – 9:00pm
Saturday, 7/22/17 1:00 – 5:00pm – 6:00 – 10:00pm
Sunday, 7/23/17 11:00am – 3:00pm
16 Hours

Read full description


 

Art of Asana Alignment

With Kelly Haas
Module 1: Basics – August 11th – 13th
Module 2: Therapeutic Application – September 1st – 3rd

Dates & Times:
Module 1: Basics (12 hours)
Friday 8/11: 6:00 – 9:00pm
Saturday 8/12: 1:00 – 4:00pm & 5:30 – 8:30pm
Sunday 8/13: 10:00am – 1:00pm

Module 2: Therapeutic Application (12 hours)
Friday 9/1: 6:00 – 9:00pm
Saturday 9/2: 1:00 – 4:00pm & 5:30 – 8:30pm
Sunday 9/3: 10:00am – 1:00pm

Read full description


 

24-Hr Restorative Teacher Training

With Michelle Baker & Kelly Haas
September 15th-17th & 22nd-24th, 2017

Dates & Times: (both weekends)
Fri: 6-10
Sat: 2-6
Sun: 10-2

Read full description


 

108-Hr Teacher Training Immersion (Module 1)

With Keith Porteous & Thomas Q. Sims
September 217th – October 1st, 2017

Dates & Times: (both weekends)
September 27th – October 1st, 2017

Read full description


 

30-Hr Pre-Natal Teacher Training

With Jessica Blanchard, Addy Meisenheimer, Kelly Haas, & Michelle Baker
October 6-8 & October 20-22

Dates & Times: (both weekends)
Friday – 6-10pm
Saturday – 12:30-6:30pm
Sunday – 12pm-5pm

Read full description


 

Reiki Trainings 2018

With Michelle Baker

Dates & Times:
Reiki 1 January 12-14, 2018
Reiki 2 January 25-28. 2018
Reiki 3 June 1-3, 2018

Read full description